Advertisement

Mathematische Annalen

, Volume 244, Issue 3, pp 219–231 | Cite as

Die maximalen arithmetisch definierten Untergruppen zerfallender einfacher Gruppen

  • J. Rohlfs
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Allan, N.D.: The problem of the maximality of arithmetic groups. Proceedings of Symposia in Pure MathematicsIX, 104–109 (1966)Google Scholar
  2. 2.
    Allan, N.D.: On the commensurability class of the Siegel modular group. Bull. Am. Math. Soc.74, 115–118 (1968)Google Scholar
  3. 3.
    Borel, A.: Introduction aux groupes arithmétiques. Paris: Hermann 1969Google Scholar
  4. 4.
    Borel, A.: Density and maximality of arithmetic subgroups. J. Reine Angew. Math.224, 78–89 (1966)Google Scholar
  5. 5.
    Bourbaki, N.: Groupes et algèbres de Lie. Paris: Hermann 1968Google Scholar
  6. 6.
    Bruhat, F., Tits, J.: BN-paires de typ affine et données radicielles. C.R. Acad. Sci. Paris263, 598–601 (1966)Google Scholar
  7. 7.
    Bruhat, F., Tits, J.: Groupes algèbriques simples sur un corps local. C.R. Acad. Sci. Paris263, 822–825 (1966)Google Scholar
  8. 8.
    Bruhat, F., Tits, J.: Groupes simples résiduellement déployés sur un corps local. C.R. Acad. Sci. Paris263, 766–768 (1966)Google Scholar
  9. 9.
    Bruhat, F., Tits, J.: Groupes réductifs sur un corps local. I. Publ. Math. I.H.E.S.41, 5–251 (1972)Google Scholar
  10. 10.
    Demazure, M., Gabriel, P.: Groupes algèbriques. Tome I. Paris, Amsterdam: Masson and North Holland 1970Google Scholar
  11. 11.
    Helling, H.: Bestimmung der Kommensurabilitätsklasse der Hilbertschen Modulgruppe. Math. Z.92, 269–280 (1966)Google Scholar
  12. 12.
    Iwahori, N., Matsumoto, H.: On some Bruhat decomposition and the structure of the Hecke rings ofp-adic Chevalley groups. Publ. Math. I.H.E.S.25, 5–48 (1965)Google Scholar
  13. 13.
    Platonov, V.P.: On the maximality problem for arithmetic groups. Soviet. Math. Dokl.12, 1431–1435 (1971)Google Scholar
  14. 14.
    Rohlfs, J.: Über maximale arithmetisch definierte Gruppen. Math. Ann.234, 239–252 (1978)Google Scholar
  15. 15.
    Tits, J.: Reductive groups over local fields. Proceedings of Symposia in Pure Mathematics 33, part 1 (1979)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. Rohlfs
    • 1
  1. 1.Sonderforschungsbereich Theoretische MathematikUniversität BonnBonnBundesrepublik Deutschland

Personalised recommendations